Iztok Peterin
Iztok Peterin
Asociated professor of Mathematics, University of Maribor
E-mail confirmado em um.si - Página inicial
Título
Citado por
Citado por
Ano
Recognizing Cartesian products in linear time
W Imrich, I Peterin
Discrete Mathematics 307 (3-5), 472-483, 2007
692007
Nonrepetitive colorings of trees
B Brešar, J Grytczuk, S Klavžar, S Niwczyk, I Peterin
Discrete Mathematics 307 (2), 163-172, 2007
602007
Game chromatic number of Cartesian product graphs
T Bartnicki, B Brešar, J Grytczuk, M Kovše, Z Miechowicz, I Peterin
the electronic journal of combinatorics, R72-R72, 2008
492008
Convex sets in lexicographic products of graphs
BS Anand, M Changat, S Klavžar, I Peterin
Graphs and Combinatorics 28 (1), 77-84, 2012
452012
Strongly distance-balanced graphs and graph products
K Balakrishnan, M Changat, I Peterin, S Špacapan, P Šparl, ...
European Journal of Combinatorics 30 (5), 1048-1053, 2009
352009
Efficient open domination in graph products
D Kuziak, I Peterin, IG Yero
Discrete Mathematics and Theoretical Computer Science 16 (1), 105--120, 2014
312014
Edge metric dimension of some graph operations
I Peterin, IG Yero
Bulletin of the Malaysian Mathematical Sciences Society 43 (3), 2465-2477, 2020
282020
Characterizing subgraphs of Hamming graphs
S Klavžar, I Peterin
Journal of Graph Theory 49 (4), 302-312, 2005
272005
Rainbow connection and graph products
T Gologranc, G Mekiš, I Peterin
Graphs and Combinatorics 30 (3), 591-607, 2014
262014
Hamming dimension of a graph—The case of Sierpiński graphs
S Klavžar, I Peterin, SS Zemljič
European Journal of Combinatorics 34 (2), 460-473, 2013
212013
On the b-chromatic number of some graph products
M Jakovac, I Peterin
Studia Scientiarum Mathematicarum Hungarica 49 (2), 156-169, 2012
212012
On the b-chromatic number of some graph products
M Jakovac, I Peterin
Studia Scientiarum Mathematicarum Hungarica 49 (2), 156-169, 2012
212012
On the b-chromatic number of some graph products
I Peterin, M Jakovac
Studia scientiarum mathematicarum Hungarica 2 (49), 156-169, 2012
21*2012
Graphs that are simultaneously efficient open domination and efficient closed domination graphs
S Klavžar, I Peterin, IG Yero
Discrete Applied Mathematics 217, 613-621, 2017
202017
Steiner intervals, geodesic intervals, and betweenness
B Brešar, M Changat, J Mathews, I Peterin, PG Narasimha-Shenoi, ...
Discrete Mathematics 309 (20), 6114-6125, 2009
202009
Distance magic labeling and two products of graphs
M Anholcer, S Cichacz, I Peterin, A Tepeh
Graphs and Combinatorics 31 (5), 1125-1136, 2015
182015
Edge-counting vectors, Fibonacci cubes, and Fibonacci triangle
S Klavzar, I Peterin
Publ. Math. Debrecen 71 (3-4), 267-278, 2007
182007
The b-chromatic number and related topics—A survey
M Jakovac, I Peterin
Discrete Applied Mathematics 235, 184-201, 2018
172018
Intervals and convex sets in strong product of graphs
I Peterin
Graphs and Combinatorics 29 (3), 705-714, 2013
172013
The pre-hull number and lexicographic product
I Peterin
Discrete Mathematics 312 (14), 2153-2157, 2012
162012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20